UZH-Logo

Maintenance Infos

A remark on G-convergence for nonsymmetric operators


Chipot, M; Vergara-Caffarelli, G (1991). A remark on G-convergence for nonsymmetric operators. Rendiconti di Matematica e delle Sue Applicazioni. Serie VII, 11(1):61-66.

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:G-convergence; Dirichlet problems
Language:English
Date:1991
Deposited On:31 Aug 2010 15:01
Last Modified:05 Apr 2016 13:28
Publisher:"Università degli Studi di Roma ""La Sapienza"", Dipartimento di Matematica"
ISSN:1120-7183
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0733.35032

Download

Full text not available from this repository.

Author Collaborations